# SDR CA180723015

- Difficulty date: July 20, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 10 hours
- Engine: Pwc PW150A
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 8SC0940003
- Condition: Damaged
- Location: Aft Cargo Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LOSS OF CABIN PRESSURE WITHOUT ANY INDICATION.  UNABLE TO PRESSURIZE IN AUTO OR MANUAL MODE.  AIRCRAFT CONTINUED TO INTENDED DESTINATION.  OPERATOR REPLACED AFT BAGGAGE DOOR SEAL DUE TO DAMAGE AND REPLACED CPC.  AIRCRAFT RETURNED TO SERVICE.  (TC# 20180723015)
